# SDR REXA2019020150108

- Difficulty date: January 15, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING AT THE O/B SIDE OF RBL 9 IS CRACKED AT FS 461, IN THE CABIN BELOW THE FLOOR 
REMOVED AND REPALCED BATHTUB FITTING AT  F.S 461 RBL IAW CRJ 200 SRM 51-42-06 AND CRJ-200 SRM 51-42-21.  AAR SM 107
